AMS eContent Search Results
Matches for: msc=(35D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jeffrey Streets. Global viscosity solutions of generalized K\"ahler-Ricci flow. Proc. Amer. Math. Soc. 146 (2018) 747-757.
Abstract, references, and article information   
View Article: PDF

[2] E. N. Barron, M. Bocea and R. R. Jensen. Viscosity solutions of stationary Hamilton-Jacobi equations and minimizers of $L^{\infty}$ functionals. Proc. Amer. Math. Soc. 145 (2017) 5257-5265.
Abstract, references, and article information   
View Article: PDF

[3] Marian Bocea and Mihai Mihăilescu. On a family of inhomogeneous torsional creep problems. Proc. Amer. Math. Soc. 145 (2017) 4397-4409.
Abstract, references, and article information   
View Article: PDF

[4] Xiaolong Li. Moduli of continuity for viscosity solutions. Proc. Amer. Math. Soc. 144 (2016) 1717-1724.
Abstract, references, and article information   
View Article: PDF

[5] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[6] Paolo Albano. On the Eikonal equation for degenerate elliptic operators. Proc. Amer. Math. Soc. 140 (2012) 1739-1747. MR 2869158.
Abstract, references, and article information   
View Article: PDF

[7] Hiroyoshi Mitake. On convergence rates for solutions of approximate mean curvature equations. Proc. Amer. Math. Soc. 139 (2011) 3691-3696. MR 2813398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lawrence Christopher Evans. A strong maximum principle for parabolic systems in a convex set with arbitrary boundary. Proc. Amer. Math. Soc. 138 (2010) 3179-3185. MR 2653943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1